# SDR AWXA9500074

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR PATH EMERGENCY EXIT LIGHTS INOPERATIVE, ROWS 5 THROUGH 7 AND ROW 33 TO AFT.  RECONNECTED WIRING AND RESECURED LIGHTS AS REQUIRED, OPS CHECK GOOD.  (W)
